# SDR UIEA2020050400939

- Difficulty date: May 3, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,946 hours, 20,115 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7303077328810
- Part serial: 200308031
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG START EICAS L ENG BLEED( REPLACED L PRSOV IAW AMM 36-11-09. CHECKS GOOD. )
